# SDR SWAA2023120828300

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 54,488 hours, 27,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE EXTERIOR EMERGENCY LIGHT ITS INOP<[01] REPLACED LAMP ON R/H SIDE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04 OPS CHECK GOOD
